Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Errata


Journal: Bull. Amer. Math. Soc. 39 (1933), 1016
DOI: https://doi.org/10.1090/S0002-9904-1933-05795-6
Original Article: Bull. Amer. Math. Soc. 39 (1933), 18-21.
Original Article: Bull. Amer. Math. Soc. 38 (1932), 919-935.
Original Article: Bull. Amer. Math. Soc. 39 (1933), 662-666.
Original Article: Bull. Amer. Math. Soc. 39 (1933), 764-767.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05795-6

American Mathematical Society